# SDR TRAX200701749

- Difficulty date: November 17, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 11,694 hours, 8,542 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Stiff
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS SERVICE DOOR HANDLE DIFFICULT TO OPEN FULLY.
